American Mathematical Monthly Volume 72 No. 5-10. Frederick A. Ficken.

American Mathematical Monthly Volume 72 No. 5-10

Menasha: Mathematical Association of America, 1965. Quarto; G+ Hardcover; Blue spine with White text; Boards strong, some edgewear, some shelfwear, black smudges on both covers, small brown marks on rear cover, red marks on corners and edges, otherwise clean; Textblock has Library of Congress ink stamp on second page, Library Ink stamp on second page, title page of each section, writing in red pencil/crayon on title page of each section, tape remnants on blue final page of each section, tearing/scuffing to rear pastedown, sticker on rear pastedown, slight foxing to page edges, slight age toning, small stains along head edge; 727 pp; ex-library.

15-491-1319714

FP New Rockville Stock

Price: $100

See all items in S/S Collection
See all items by